# SDR VJ970126

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1080
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, THE FOLLOWING WAS FOUND, LONGERON 2 RIGHT STATION 1080 CRACKED AFT END, APPROXIMATELY 2 INCHES IN LENGTH.  REMOVED CRACKED LONGERON 2R FS 1080, CUT AND TRIMMED NEW LONGERON, FABRICATED LONGERON SPLICE, DOUBLER AND CLIP IAW DC-9 SRM 51-10-2.  DRILLED, COUNTERSUNK AND DEBURRED REPAIR PARTS IAW DC-9 SRM 51-10-4.  TREATED AND PRIMED PARTS IAW DC-9 SRM 51-10-3.  INSTALLED REPAIR PARTS IAW DC-9 SRM 51-30-2 AND 5.  (M)
